Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Unprotected sex, light periods. Taking Amoxicillin, clavulanate te potassium tablets, Plan B. Pregnancy, medicinal side-effects?

Okay. I had unprotected sex 17 days ago. However my boyfriend pulled out (or thought he did). But I became aware of precum and how it may still get you pregnant. I was due for my period and it may have came a day or two late, but it may not be my period. I learned about implantation bleeding and it seems to match my situation. It is very light and Is different than normal but like I said I am also do for a period. I have been pretty stressed out recently and traveled a bit and have been sick and taking amoxicillin and clavulanate Te potassium tablets that could have altered it? Also we had a slip up and I took Plan B last month. Could that affect it? Also since I may be on my period, or may not be, can I take a pregnancy test or should I wait?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
With all the confusion in the current situation, the best thing to do is to go for the assessment of the serum beta-hCG titres as the best method for confirmation/ exclusion of pregnancy. The use of the emergency pill during the last cycle could alter the hormone status of your body and this is another likely cause for the menstrual disturbance. Potassium tablets cannot alter a menstrual cycle; an infection can, of course disturb it. Hope your query has been answered. Wish you good health.
Answered: Wed, 23 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor